# SDR GTIA2025042838887

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 36,879 hours, 16,826 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FUEL AUTO TRANSFER FAULT. FUEL QTY INDICATIONS ON LEFT MAIN TANK KEPT CHANGING BY 4000+ LBS. FUEL LEAKING FROM RIGHT WING OVERFLOW VENT-REF WO TT01557-2 FOR R + R OF RT TANK FUEL QUANTITY ( 28QT2) THIS CLEARS DMII 3573436-2. MOC NOTIFIED PLACARD REMOVED. REF WO TT01557-1 R + R WING FUEL TEMP SENSOR. AMM 28-46-17. AND R + R FUSE PLUG IAW AMM 28-42-43. THIS CLEARS DMI 357346-1 MOC NOTIFED PLACARD REMOVED.
